American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Raffaella Servadei and Enrico Valdinoci. The Brezis-Nirenberg result for the fractional Laplacian. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Cristina Brändle and Emmanuel Chasseigne. Large deviation estimates for some nonlocal equations. General bounds and applications. Trans. Amer. Math. Soc. 365 (2013) 3437-3476.
Abstract, references, and article information   
View Article: PDF

[3] V. V. Vlasov. On some classes of integro-differential equations on the half-line and related operator functions. Trans. Moscow Math. Soc. 73 (2012) 121-138.
Abstract, references, and article information   
View Article: PDF

[4] Raffaella Servadei. Infinitely many solutions for fractional Laplace equations with subcritical nonlinearity. Contemporary Mathematics 595 (2013) 317-340.
Book volume table of contents   
View Article: PDF

[5] N. Forcadel, C. Imbert and R. Monneau. Homogenization of accelerated Frenkel-Kontorova models with $n$ types of particles. Trans. Amer. Math. Soc. 364 (2012) 6187-6227.
Abstract, references, and article information   
View Article: PDF

[6] Zhen-Qing Chen, Panki Kim, Renming Song and Zoran Vondraček. Boundary Harnack principle for $\Delta+ \Delta^{\alpha/2}$. Trans. Amer. Math. Soc. 364 (2012) 4169-4205.
Abstract, references, and article information   
View Article: PDF

[7] M. I. Gil'. Inner bounds for the spectrum of quasinormal operators. Proc. Amer. Math. Soc. 131 (2003) 3737-3746. MR 1998181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sylvie Monniaux and Jan Prüss. A theorem of the Dore-Venni type for noncommuting operators. Trans. Amer. Math. Soc. 349 (1997) 4787-4814. MR 1433125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daoxing Xia. Principal distributions for almost unperturbed Schr\"odinger pairs of operators . Proc. Amer. Math. Soc. 112 (1991) 745-754. MR 1042275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daoxing Xia. Some trace formulas for almost unperturbed Schr\"odinger pairs of operators . Proc. Amer. Math. Soc. 112 (1991) 755-764. MR 1042276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. H. Hildebrandt. On a theory of linear differential equations in general analysis . Trans. Amer. Math. Soc. 18 (1917) 73-96. MR 1501063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] T. H. Hildebrandt. Errata: ``On a theory of linear differential equations in general analysis'' [Trans.\ Amer.\ Math.\ Soc. {\bf 18} (1917), no. 1, 73--96; 1501063] . Trans. Amer. Math. Soc. 18 (1917) 540. MR 1501084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1